# SDR A6WA200640409

- Difficulty date: December 7, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 600120258
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LEADING EDGE SPAR ATTACH ANGLE FOR THE OUTBOARD END OF THE INBOARD LEADING EDGE SECTION IS CRACKED AT LOWER CORNER 1.0 INCH LONG (P/N 600-12025-8).  MAINTENANCE REMOVED AND REPLACED ANGLE P/N 600-12025-8 IAW CRJ AMM 20-21-00-910-801 AND 57-41-01-400-803.  (M)
